# SDR AALA202309130598

- Difficulty date: September 13, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N830AN
- Make and model: Boeing 787-9
- Aircraft serial: 40650
- Aircraft time: 22,463 hours, 2,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P20010021002
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR L1 FLIGHT ATTENDANT FLASHLIGHT PRESS TO TEST INOPERATIVE. REPLACED FLASHLIGHT BATTERY AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
